CSpace
A multigrid solver for Stokes control problems
Butt, Muhammad Munir1,2
2017
Source PublicationINTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
ISSN0020-7160
Volume94Issue:12Pages:2297-2314
AbstractMultigrid solvers for distributed optimal control problems constrained by Stokes equations are presented. The distributed velocity tracking problem is considered with Dirichlet boundary conditions. The optimality system of the control problem that results from a Lagrange multiplier framework, forms a linear system connecting the state, adjoint, and control variables. We investigate multigrid methods on staggered grids. A coarsening by a factor of three is introduced that results in a nested hierarchy of staggered grids and simplified the intergrid transfer operators. On these grids a distributive Gauss-Seidel smoothing scheme is employed. Numerical experiments are performed to validate the effectiveness and efficiency of the proposed multigrid staggered grid framework.
KeywordStokes equations PDE-constrained optimization multigrid staggered grids control-constrained 35Q93 49K20 65N55
DOI10.1080/00207160.2017.1283022
Language英语
Funding ProjectChinese Academy of Sciences President's International Fellowship Initiative [PIFI]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000415666100003
PublisherTAYLOR & FRANCIS LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/26826
Collection中国科学院数学与系统科学研究院
Corresponding AuthorButt, Muhammad Munir
Affiliation1.Chinese Acad Sci, Inst Computat Math & Sci Engn Comp, Beijing 100080, Peoples R China
2.Univ Lahore, Dept Math, Lahore 54000, Pakistan
Recommended Citation
GB/T 7714
Butt, Muhammad Munir. A multigrid solver for Stokes control problems[J]. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2017,94(12):2297-2314.
APA Butt, Muhammad Munir.(2017).A multigrid solver for Stokes control problems.INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,94(12),2297-2314.
MLA Butt, Muhammad Munir."A multigrid solver for Stokes control problems".INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS 94.12(2017):2297-2314.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Butt, Muhammad Munir]'s Articles
Baidu academic
Similar articles in Baidu academic
[Butt, Muhammad Munir]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Butt, Muhammad Munir]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.